American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M27) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Giuliano Gagliardi and Johannes Hofscheier. The generalized Mukai conjecture for symmetric varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Nicolas Perrin. Split subvarieties of group embeddings. Trans. Amer. Math. Soc. 367 (2015) 8421-8438.
Abstract, references, and article information   
View Article: PDF

[3] P. Bravi. Primitive spherical systems. Trans. Amer. Math. Soc. 365 (2013) 361-407.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia